# SDR FDEA201508312727

- Difficulty date: August 31, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 957 hours, 32,685 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 142109
- Part serial: 203
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 4 BRAKE FAILED BRAKE RELEASE TEST ON SYS 1.  MEL 32-45-01-01-B ANTI-SKID CONTROL VLV INOPERATIVE.  ONE WHEEL BRAKE INOPERATIVE.  R&R IAW MD10-10 MM.  OPS CHECKS GOOD NO FAULTS NOTED.
